MY SKIN DIARY – ENTRY TWO

[CHANDLER BING VOICE] COULD MY SKIN BE ANY MORE DRYER?

Apparently, the answer is yes.

 

A month into my new battle with my skin and things have begun to change…Ever so slightly.

 

THE PAST

Before I started my treatment, when my skin was average/ bad (I use this words to describe it because it has been severely worse, it gets to the point where I wake up every morning checking there is no new lumps on my face), I took a few pictures to show how my skin had been affected by this type of acne.

As you can see, being able to say that this was average for my skin wasn’t really a good starting point.

However after a month of taking the hopefully miracle drug, I still wait to see if my skin will change from something I’m ashamed of to something that I can feel confident about.

 

HAVE I SEEN ANY PROGRESS?

I have seen slight progress, the antibiotics I was on(and have now finished) helped enable the reduction of one of the cysts I had nearing my eye at the beginning of the course of treatment. I feel as if some of the redness has been taken slightly out of my face but I have been told that at this time no major breakthroughs will be noticed. Being one of the most impatient people in the world it’s hard to keep telling yourself to take something when you’re not getting anything out of it but hey, one month down – only five more to go(hopefully).

 

SIDE EFFECTS

I got told when taking the tablets that it was usually for the first month to be much worse than I had imagined. I thought that my skin would be so bad that having to cover my face with a paper bag would be the only solution on how to leave the house. I can happily say that didn’t happen and I am truly grateful for that. The main side effect I’m suffering with, like many people, is how dry my skin is. It isn’t just my face but my lips are the worst. I feel as if constantly my lips are burning off and no matter how many tubs of Vaseline I use it won’t stop the aching. I moisturise my face as much as possible but after finding out today that soon my skin will get ‘EVEN MORE DRY’ I don’t think my Nivea will be able to save me from this one. The only other side effects I seem to get are headaches and joint pain, both of which are common. The joint pain I can deal with as I’ve grew up with joint hypermobility (it’s easier to google it rather than me explaining), so I can manage that to a certain extent. The headaches I find hard to deal with often causing me to feel low, I describe them more as migraines as I quickly become sensitive to light and sound and the only best way to get rid of them is through sleeping it off.

 

WHAT HAPPENS NOW

 

I go onto my next month of the tablets now, my dosage not being increased just yet. I feel this month has flew by and maybe this tablet that has been so worked up to be incredibly scary isn’t that bad after all.

Let’s hope the next entry has less on side effects and more on progress.

 

-Amira

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s